Journal Article

<i>Clostridium difficile</i>–Associated Diarrhea after Antibiotic Treatment for Traveler's Diarrhea

R. López-Vélez, Francesca F. Norman, J. Pérez-Molina, A. Pérez de Ayala, B. C. Jimacute;nez and M. Navarro

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 46, issue 7, pages 1060-1063
Published in print April 2008 | ISSN: 1058-4838
Published online April 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/529380
Clostridium difficile–Associated Diarrhea after Antibiotic Treatment for Traveler's Diarrhea

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Diarrhea commonly affects international travelers. Episodes are usually short-lasting, but in some patients, symptoms may persist. Clostridium difficile infection should be excluded in travelers with prolonged disease. We report what is, to our knowledge, the first reported study of patients with C. difficile–associated diarrhea after receipt of antibiotic treatment for traveler's diarrhea.

Journal Article.  1840 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.